# SDR DL72W991196

- Difficulty date: May 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2807W
- Make and model: Boeing 727247
- Aircraft serial: 20579
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Chafed
- Location: Hyd Bay
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

CLIMBING THROUGH 13,000 FEET B-HYD SYSTEM FLUID QTY DECREASE TO ZERO AND BOTH B-SYSTEM PUMP LIGHTS ILLUMINATED.  CHECKLIST PERFORMED SAFETY WIRE CUT ON GPWS AND THE PNEUMATIC BRAKE HANDLE.  REPLACED CHAFED HYDRAULIC LINE IN HYD BAY.
